Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Numerical methods for extremal problems in the calculus of variations and optimal control theory

Author: John Gregory
Journal: Bull. Amer. Math. Soc. 18 (1988), 31-34
MSC (1985): Primary 65K10, 49D29
MathSciNet review: 919654
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 65K10, 49D29

Retrieve articles in all journals with MSC (1985): 65K10, 49D29

Additional Information

PII: S 0273-0979(1988)15584-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia